# SDR UALA2011112106378

- Difficulty date: November 20, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 87,464 hours, 13,984 cycles
- Engine: Pwa PW4060
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: S271T45520
- Part serial: 13
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT HYD SYSTEM FAILURE, RTFL.  PERFORMED FIM PROCEDURES IAW FIM29-11-00 INDICATION STILL ZERO SUSPECTED BAD QTY MONITOR OR QTY TRANSMITTER.  NO PARTS AT EZEJL CHECKED QTY VISUAL ON RT HYD RESERVOIR SHOWS FULL.  NO EXTERNAL INDICATION OF HYD FLUID LOSS.  RT RESERVOIR WAS FOUND FULL AND RT PUMP PRESSURE INDICATIONS OPS NORMAL.  REPLACED MONITOR IAW AMM.  ALL TEST PASSED.  SYSTEM WORKS OKAY.
